I just did another search for the paper and found it:
Look on page 2 at the top, section called Active Substance - it states:
"Dasatinib is a crystalline white powder and exhibits pH dependent aqueous solubility (from 18.4
mg/ml at pH 2.6 to 0.008 mg/ml at pH 6.0). It is very slightly soluble in acetone and acetonitrile and
slightly soluble in ethanol, methanol, polyethyleneglycol 400 and propyleneglycol. It is practically
insoluble in corn oil."
So, dividing 18.4 mg/ml (at pH 2.6) by 0.008 mg/ml (at pH 6) gives 2300. So at pH of 2.6, 2300 times as much dasatinib is solubilized compared to pH of 6. But I am not sure where this paper came from or who put it together (no author, company, etc)
This article says stomach pH varies from a pH of 1-2 up to 4-5, depending on whether you eat or not, etc.
This one says stomach pH goes from 1.5 to 3.5
So it looks like stomach acid is at the low pH range which should hopefully dissolve it easily.
I thought I read somewhere that taking calcium decreases absorption. But I did not read anything about effects of milk - I hope not because I always drink milk, including during dinner when I take my pill.
Hope this helps, Mike